# SDR YENA2025012100079

- Difficulty date: January 17, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 03572
- Aircraft time: 60,773 hours, 21,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE FRAME 16 UPPER CORNER DOU BLER JOGGLE AREA HOLE C AT 3 OCLOCK LH SIDE CRACK LENGTH APROX. 0.169 INCH; (RESOLVED ON W/O: 1331840 TASKCARD: NR-00033) FUR-A320-53-01966,  REF AEROMAN N/R 2024- 755206, PERFORMED REPAIR IN OPEN FASTENER HOLE AT FRAME 16 UPPER CORNER DOUBLER JOGGLE AREA HOLE C I.A.W. A320 SRM 53-11-12-300-012. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 6800FC(FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION AT INTERVALS OF 4900FC (FH NOT RELEVANT) WITH INSPECTION METHOD ROTOTEST INSPECTION DUE TO LEADER HOLE DIA A IS 0.380IN I.A.W. A320 SRM 53-11-12-205-008. ACCOMPLISHED BY # 8628818, RII 116
